# SDR CALA9701024

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS TOTALING 4 INCHES IN LENGTH IN RT WING STRINGER 13, AT WBL 135.  REPAIR ANGLES WERE REMOVED AND THE CRACKS WERE STOP DRILLED.  THE REPAIR  ANGLES WERE REINSTALLED IAW SRM 51-10-2 AND BOEING DRAWING 65C34533.
